# SDR HALA2022100400303

- Difficulty date: October 4, 2022
- Submitted: October 4, 2022
- Operation: Air carrier
- Aircraft: N382HA
- Make and model: Airbus A330-243
- Aircraft serial: 1171
- Aircraft time: 48,971 hours, 7,779 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 382 MAIN DECK CABIN SEAT TRACK AT Y953 LH SIDE BETWEEN FR 19 AND FR 26 FOUND WITH CORROSION. CORRECTIVE ACTION: C/O REPLACEMENT OF SEAT TRACK AT SAID LOCATION AS PER SRM 51-72- 11. (2436509)
